| Model Number |
D5LT |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.The lot history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.Attempts are being made to retrieve the device.To date, no additional information has been received and no device has been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
Event or Problem Description
It was reported that during a cholecystectomy procedure, the hospital complained there was no clear marking on the box to indicate what products were inside, and the wrong box was opened in theatre.This product was not used in case and a new kit was opened.There was no harm to the patient and approximately two minutes of theatre time was lost.